On the distribution of the values of Euler's function
Acta Arithmetica, Tome 47 (1986) no. 1, pp. 63-70
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_47_1_63_70,
author = {Carl Pomerance},
title = {On the distribution of the values of {Euler's} function},
journal = {Acta Arithmetica},
pages = {63--70},
year = {1986},
volume = {47},
number = {1},
doi = {10.4064/aa-47-1-63-70},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-47-1-63-70/}
}
Carl Pomerance. On the distribution of the values of Euler's function. Acta Arithmetica, Tome 47 (1986) no. 1, pp. 63-70. doi: 10.4064/aa-47-1-63-70
Cité par Sources :